N-Mannich bases of 3-Substituted indoles and alkylations with some N-Indolylmethyltrimethylammonium iodides

Swaminathan, S. ; Ranganathan, S. ; Sulochana, S. (1958) N-Mannich bases of 3-Substituted indoles and alkylations with some N-Indolylmethyltrimethylammonium iodides Journal of Organic Chemistry, 23 (5). pp. 707-711. ISSN 0022-3263

Full text not available from this repository.

Official URL: http://pubs.acs.org/doi/abs/10.1021/jo01099a017

Related URL: http://dx.doi.org/10.1021/jo01099a017

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Chemical Society.
ID Code:48881
Deposited On:19 Jul 2011 13:04
Last Modified:19 Jul 2011 13:04

Repository Staff Only: item control page